BibTeX record journals/cg/BerdinskyOKM12

download as .bib file

@article{DBLP:journals/cg/BerdinskyOKM12,
  author    = {Dmitry Berdinsky and
               Min{-}jae Oh and
               Tae{-}wan Kim and
               Bernard Mourrain},
  title     = {On the problem of instability in the dimension of a spline space over
               a T-mesh},
  journal   = {Comput. Graph.},
  volume    = {36},
  number    = {5},
  pages     = {507--513},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.cag.2012.03.005},
  doi       = {10.1016/j.cag.2012.03.005},
  timestamp = {Wed, 19 Feb 2020 16:36:15 +0100},
  biburl    = {https://dblp.org/rec/journals/cg/BerdinskyOKM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics